# SDR SWAA2024011625821

- Difficulty date: November 28, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON BS663 VAPOR BARRIER WEB LOCATED BETWEEN LBL30 AND LBL32 2023-751316 CRACK ON BS663 VAPOR BARRIER WEB LOCATED BETWEEN LBL30 AND LBL32 AT LEVEL OF WL169<[01] TOOL USED; CALIPER PN: 500-197-30; SN: A18135081; DUE DATE: 21-JUL-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22/JAN/24.;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225491; DUE DATE: 15-AUG-24.;[04] TOOL USED ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190776902 ; CAL DUE DATE: 04-OCT-24;[05] REPAIRED BS663 VAPOR BARRIER WEB LOCATED BETWEEN LBL30 AND LBL32 IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[06] STEP 5 CORRECTED.  REPAIRED VAPOR BARRIER WEB LOCATED BETWEEN LBL30 AND LBL32 AND BS663 IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[07] REPAIRED VAPOR BARRIER WEB LOCATED BETWEEN LBL30 AND LBL32 AND BS663 IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
